# SDR AALA202503121746

- Difficulty date: March 10, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 43,603 hours, 17,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30664513
- Part serial: M24185
- Condition: No Test
- Location: Zone 800
- Part time: 8,682 hours, 3,883 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 15WL DURING SYSTEM TEST. MAINTENANCE REPLACED THE L1 DOOR SLIDE (AALA202503121746) AND THE R1 DOOR SLIDE (AALA202503128828) PER TASK CARD 26L00025010.
